zbMATH — the first resource for mathematics

Induced subgraphs with the same order and size. (English) Zbl 0511.05051

05C75 Structural characterization of families of graphs
05C35 Extremal problems in graph theory
05C99 Graph theory
Full Text: EuDML
[1] AKIYAMA J., EXOO G., HARARY F.: The graphs with all induced subgraphs isomorphic. Bull Malaysian Math. Soc. (2) 2, 1979, 43-44. · Zbl 0406.05058
[2] BOSÁK J.: Induced subgraphs. Proceedings of the Sixth Hungarium Colloquium on Combinatorics (Eger 1981), sumbitted. · Zbl 0564.05044
[3] HARARY F., PALMER E.: A note on similar points and similar lines of a graph. Rex. Roum. Math. Pures et Appl. 10, 1965, 1489-1492. · Zbl 0141.21403
[4] HARARY F., PALMER E.: on similar points of a graph. J. Math. Mech. 15, 1966, 623-630. · Zbl 0141.21404
[5] KIMBLE R. J., SCHWENK A. J., STOCKMEYER P. K.: Pseudosimilar vertices in a graph. J. Graph Theory 5, 1981, 171-181. · Zbl 0426.05040
[6] KOCAY W. L.: On pseudo-similar vertices. Ars Combinatoria 10, 1980, 147-163. · Zbl 0454.05049
[7] KRISHNAMOORTHY V., PARTHASARATHY K. R.: Cospectral graphs and digraphs with given automorphism group. J. Combinatorial Theory B 19, 1975, 204-213. · Zbl 0285.05108
[8] MANVEL B., REYNER S. W.: Subgraph-equivalence of graphs. J. Combinatorics Information Syst. Sci. 1, 1976, 41-47. · Zbl 0402.05056
[9] McKAY B. D.: Computer reconstruction of small graphs. J. Graph Theory 1, 1977, 281-283. · Zbl 0386.05045
[10] RUIZ S.: Problem. Combinatorics 79, part II. Ann. Discrete Math. 9. North-Holland, Amsterdam 1980, 308.
[11] SCHWENK A. J.: Removal-cospectral sets of vertices in a graph. Proceedings of the Tenth Southeastern Conference on Combinatorics, Graph Theory and Computing. Congressus Numerantium 24. Utilitas Math. Publ. Co., Winnipeg, Manitoba 1979, Voll. II, 849-860. · Zbl 0422.05035
[12] ŠIRÁŇ J.: On graphs containing many subgraphs with the same number of edges. Math. Slovaca 30, 1980, 267-268. · Zbl 0436.05056
[13] YAP H. P.: On graphs whose edge-deleted subgraphs have at most two orbits. Ars Combinatoria 10, 1980, 27-30. · Zbl 0457.05049
[14] YAP H. P.: On graphs whose maximal subgraphs have at most two orbits. Discrete Math., to appear. · Zbl 0472.05032
[15] ZASLAVSKY T.: Uniform distribution of a subgraph in a graph. Proc. Colloq. Internat. sur la Théorie des Garphes at la Combinatoire (Marseille-Luminy 1981), to appear. · Zbl 0525.05053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.